# SDR DHL200072404C

- Difficulty date: March 13, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND LT FUSELAGE PANEL NR 3519 STA 950E HAS DELAMINATION.  INSTALLED FIBERGLASS OVERLAY REPAIR AT LT FUSELAGE PANEL NR 3519 PER B727 SRM 51-40-8 FIG 1.  USED F/G CLOTH STYLE 7781 PO NR 93115056 PLUS RESIN 50-A PO 8315299 BATCH NR AK9CP8011K.  SIZE 20 X 25 INCH.  OPS CHECKED ADF SENSE ANTENNA SYS IAW 34-37-0.
